# SDR DALA2021012500471

- Difficulty date: January 22, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N382DN
- Make and model: Airbus A321-211
- Aircraft serial: 8854
- Aircraft time: 4,457 hours, 1,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND EPSU 15WL AND 13WL BATT FAIL.  R & R BOTH EPSU BATTERY PACKS 13WL+15WL, PER A321 AMM 33-50.  CHECKS OK.
